Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014 (2014), Article ID 319250, 10 pages
http://dx.doi.org/10.1155/2014/319250
Research Article

Existence of Mild and Classical Solutions for Nonlocal Impulsive Integrodifferential Equations in Banach Spaces with Measure of Noncompactness

1Department of Mathematics, K.S.R. College of Technology, Tiruchengode, Tamil Nadu 637215, India
2Department of Mathematics, PSG College of Arts and Science, Coimbatore, Tamil Nadu 641014, India
3Department of Mathematics, Erode Arts and Science College, Erode, Tamil Nadu 638 009, India
4Universidad de La Laguna Departamento de Análisis Matemático, C/Astr. Fco. Snchez s/n, Tenerife, 38271 La Laguna, Spain

Received 24 December 2013; Revised 24 May 2014; Accepted 24 May 2014; Published 19 June 2014

Academic Editor: Juan J. Nieto

Copyright © 2014 K. Karthikeyan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. Dong and G. Li, “Existence of solutions for semilinear differential equations with nonlocal conditions in Banach spaces,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 47, p. 13, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Kato, “Quasi-linear equations of evolution, with applications to partial differential equations,” in Spectral Theory and Differential Equations, vol. 448 of Lectures Notes in Mathematics, pp. 25–70, Springer, Berlin, Germany, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Kato, “Abstract evolution equations, linear and quasilinear, revisited,” in Functional Analysis and Related Topics, 1991 (Kyoto), vol. 1540 of Lectures Notes in Mathematics, pp. 103–125, Springer, Berlin, Germany, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. K. Ntouyas and P. Ch. Tsamatos, “Global existence for second order semilinear ordinary and delay integrodifferential equations with nonlocal conditions,” Applicable Analysis, vol. 67, no. 3-4, pp. 245–257, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Yang and J. Wang, “On some existence results of mild solutions for nonlocal integrodifferential Cauchy problems in Banach spaces,” Opuscula Mathematica, vol. 31, no. 3, pp. 443–455, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, NY, USA, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  7. X. Xue, “Semilinear nonlocal differential equations with measure of noncompactness in Banach spaces,” Nanjing University. Journal. Mathematical Biquarterly, vol. 24, no. 2, pp. 264–276, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C. Lizama and J. C. Pozo, “Existence of mild solutions for a semilinear integrodifferential equation with nonlocal initial conditions,” Abstract and Applied Analysis, vol. 2012, Article ID 647103, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. U. Ahmed, “Systems governed by impulsive differential inclusions on Hilbert spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 45, no. 6, pp. 693–706, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Benchohra, J. Henderson, and S. Ntouyas, Impulsive Differential Equations and Inclusions, vol. 2 of Contemporary Mathematics and Its Applications, Hindawi Publishing Corporation, New York, NY, USA, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. Malar and A. Tamilarasi, “Existence of mild solutions for nonlocal impulsive integrodifferential equations with the measure of noncompactness,” Far East Journal of Applied Mathematics, vol. 57, no. 1, pp. 15–31, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Migórski and A. Ochal, “Nonlinear impulsive evolution inclusions of second order,” Dynamic Systems and Applications, vol. 16, no. 1, pp. 155–173, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Ji and S. Wen, “Nonlocal Cauchy problem for impulsive differential equations in Banach spaces,” International Journal of Nonlinear Science, vol. 10, no. 1, pp. 88–95, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Byszewski and H. Akca, “Existence of solutions of a semilinear functional-differential evolution nonlocal problem,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 34, no. 1, pp. 65–72, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Byszewski, “Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 162, no. 2, pp. 494–505, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. S. Aizicovici and M. McKibben, “Existence results for a class of abstract nonlocal Cauchy problems,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 39, no. 5, pp. 649–668, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Liang, J. Liu, and T.-J. Xiao, “Nonlocal Cauchy problems governed by compact operator families,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 57, no. 2, pp. 183–189, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Liang, J. H. Liu, and T.-J. Xiao, “Nonlocal problems for integrodifferential equations,” Dynamics of Continuous, Discrete & Impulsive Systems A, vol. 15, no. 6, pp. 815–824, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. L. Byszewski and V. Lakshmikantham, “Theorem about the existence and uniqueness of a solution of a nonlocal abstract Cauchy problem in a Banach space,” Applicable Analysis, vol. 40, no. 1, pp. 11–19, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. K. Ntouyas and P. Ch. Tsamatos, “Global existence for semilinear evolution equations with nonlocal conditions,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 679–687, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. K. Ntouyas and P. Ch. Tsamatos, “Global existence for semilinear evolution integrodifferential equations with delay and nonlocal conditions,” Applicable Analysis, vol. 64, no. 1-2, pp. 99–105, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Zhu, C. Song, and G. Li, “Existence of mild solutions for abstract semilinear evolution equations in Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 75, no. 1, pp. 177–181, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. H. Liu, “Nonlinear impulsive evolution equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 6, no. 1, pp. 77–85, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. Ji and G. Li, “A unified approach to nonlocal impulsive differential equations with the measure of noncompactness,” Advances in Difference Equations, vol. 2012, article 182, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. B. Ahmad, K. Malar, and K. Karthikeyan, “A study of nonlocal problems of impulsive integrodifferential equations with measure of noncompactness,” Advances in Difference Equations, vol. 2013, article 205, 2013. View at Publisher · View at Google Scholar
  26. S. Ji and G. Li, “Existence results for impulsive differential inclusions with nonlocal conditions,” Computers & Mathematics with Applications, vol. 62, no. 4, pp. 1908–1915, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Zhu, Q. Dong, and G. Li, “Impulsive differential equations with nonlocal conditionsin general Banach spaces,” Advances in Difference Equations, vol. 2012, article 10, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  28. A. Debbouche, D. Baleanu, and R. P. Agarwal, “Nonlocal nonlinear integrodifferential equations of fractional orders,” Boundary Value Problems, vol. 2012, article 78, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific, Singapore, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. J. Banaś and K. Goebel, Measures of Noncompactness in Banach Apaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  31. D. Both, “Multivalued perturbation of m-accretive differential inclusions,” Israel Journal of Mathematics, vol. 108, pp. 109–138, 1998. View at Google Scholar